Xie Feng, On a class of singular boundary value problems with singular perturbation, Journal of Differential Equations, 252(2012), 2370-2387.
Xie Feng and Maoan Han, Existence of canards under non-generic conditions, Chinese Annals of Mathematics, Series B, 30(3) (2009), 239-250.
Xie Feng, Wang Jian, Zhang Weijiang and He Ming, A novel method for a class of parameterized singularly perturbed boundary value problems, J. Comput. Appl. Math., 213(1) (2008), 258-267.
Xie Feng, Han Maoan, and Zhang Weijiang, The persistence of canards in 3-D singularly perturbed systems with two fast variables, Asymptotic Analysis, 47 (1,2) (2006), 95-106.
Xie Feng, Han Maoan, and Zhang Weijiang, Existence of canard manifolds in a class of singularly perturbed systems, Nonlinear Analysis TMA, 64 (3) (2006), 457-470.
Xie Feng, Han Maoan, and Zhang Weijiang, Canard phenomena in oscillations of a surface oxidation reaction, Journal of Nonlinear Science, 15 (6) (2005), 363-386.
Xie Feng, Han Maoan, and Zhang Weijiang, Singular homoclinic bifurcations in a planar fast-slow system, Journal Dynamical and Control Systems, 11(3) (2005), 433-448.
Xie Feng and Zhang Xiang, Invariant algebraic surfaces of the Rabinovich system, J. Phys. A: Math. Gen., 36(2003), 499-516.